# SDR USAA050536

- Difficulty date: April 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND STIFFENER EXFOLIATED AND CORRODED CHORD, BS 290-303, LBL 11.10 FLOOR SUPPORTS WL 208.  INSTALLED FABRICATED PARTS PER SRM 53-10-51, 51-40-02.  (M)
